What you are doing is not recommended by the holistic psychiatrists that specialize in deprescribing (tapering people off of psychotropic drugs). First, switching to a new antidepressant does not stop the withdrawl from the old antidepressant. Secondly, you are tapering way too fast. There’s a reason holistic psychiatrist recommend tapering at 10% or less of the previous dose every 10 to 14 days. That is the absolute fastest, it is too fast for many people. For Cymbalta, most people taper at a rate of 2.5% to 5% every 10 to 14 days. Anything faster than 10% can cause post acute withdrawal syndrome and make you severely disabled. Yes, I know you don’t want to wait that long. But there are no shortcuts. Some people they have rapid tapered are still suffering from post acute withdrawal syndrome years later. At first, people feel fine after a rapid taper because withdrawl symptoms can be delayed. 2 to 6 Months later they get slammed with post acute withdrawal syndrome. Cymbalta is known for particularly bad withdrawl. It is on the “do not prescribe” list for the French medical journal prescrirer because of the cardiac side effects and the withdrawl. You can do this. Many people who’ve had severe withdrawal symptoms with a rapid taper do just fine with a slow taper. Unfortunately, psychiatrists that practice conventional medicine ignore the pharmaceutical manufacturers instructions to do “a gradual taper”. That’s right, even the pharmaceutical companies recommend a gradual taper.Most psychiatrists think the definition of a gradual taper is a few weeks or months because the current clinical practice guidelines don’t specify a specific number of what the taper rate. They are also unaware of the FDA’s warnings that large changes in dose up or down of psychotropic drugs can cause suicidality, homicidality, psychosis and mania.